MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315S502
Medical Device Problem Codes Accessory Incompatible (1004); Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the implantable pacing lead (ipl) was placed as needed and during the delivery catheter slitting process, the cut was not smooth and damage occurred midway.The ipl was noted to have dislodged during the delivery catheter slitting.A new delivery catheter, and slitter was used to implant a new lead.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The shaft on the hub of the delivery catheter was spiral slit.The shaft of the delivery catheter was spiral slit.The peeling/slitting/splitting was not slit on the center of hub of the delivery catheter.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned without the dilator.Slitting did not start on the centerline on the hub of the delivery catheter.The hub of the delivery catheter was spiral slit.The shaft of the delivery catheter was spiral slit.Slitting had terminated at 9.9 cm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23791375
Report Number9612164-2025-06163
Device Sequence Number5712321
Product Code DQY
UDI-Device Identifier00763000160227
UDI-Public(01)00763000160227(17)270623(10)0012883705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC315S502
Device Catalogue NumberC315S502
Device Lot Number0012883705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight78 KG